# SDR UIEA201908315258

- Difficulty date: August 28, 2019
- Submitted: September 1, 2019
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 75,274 hours, 8,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 140U5497507
- Condition: Cracked
- Location: Bs 460-480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M//D - STA 460 - 480, LBL 90, FLOOR SUPPORT FOUND CRACKED. FLOOR SUPPORT FABRICATED PER DWG 140U5497-507, AND PL, AND FASTENER INSTALLED IAW SRM 51-40-02.
